# SDR SWAA2014061028894

- Difficulty date: May 29, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 78,347 hours, 62,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601180
- Part serial: 432
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT TE WEDGE DELAMINATED ON UPPER SURFACE AT THE INBD END.  R & R NR 6 SLAT IAW AMM.
